American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(94.00) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 5 of 5 found      Go to page: 1

[1] E. R. Berlekamp. Factoring polynomials over large finite fields . Math. Comp. 24 (1970) 713-735. MR 0276200.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Robert J. McEliece. Factorization of polynomials over finite fields . Math. Comp. 23 (1969) 861-867. MR 0257039.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Charles Walmsley and Arthur S. G. Grant. The Fourier transform of $[c^{2k}+(x-x^{-1})^{2k}]^{-1}$ arising from study of tuned circuit spectra . Math. Comp. 14 (1960) 193-195. MR 0111987.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] S. P. Lloyd. A sampling theorem for stationary (wide sense) stochastic processes. . Trans. Amer. Math. Soc. 92 (1959) 1-12. MR 0107301.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] John R. Kinney. Singular functions associated with Markov chains . Proc. Amer. Math. Soc. 9 (1958) 603-608. MR 0099719.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 5 of 5 found      Go to page: 1